BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Principal Congruences on Semi-De Morgan Algebras

Participants in the publication
Palma, Cândida (Author)
Santos, Raquel (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2001

Where published
STUDIA LOGICA

Publication Identifiers
ISSN - 0039-3215

Volume
67

Starting page
75
Last page
88


Export

APA
Palma, Cândida, Santos, Raquel, (2001). Principal Congruences on Semi-De Morgan Algebras. STUDIA LOGICA, 67, 75-88. ISSN 0039-3215. eISSN .

IEEE
Palma, Cândida, Santos, Raquel, "Principal Congruences on Semi-De Morgan Algebras" in STUDIA LOGICA, vol. 67, pp. 75-88, 2001.

BIBTEX
@article{1806, author = {Palma, Cândida and Santos, Raquel}, title = {Principal Congruences on Semi-De Morgan Algebras}, journal = {STUDIA LOGICA}, year = 2001, pages = {75-88}, volume = 67 }